# SDR DXTA200701961

- Difficulty date: February 22, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N347QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600357
- Aircraft time: 7,557 hours, 6,824 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99121114
- Part serial: 644
- Condition: Intermittent
- Location: Mlg
- Part time: 6,224 hours, 5,236 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RH MAIN GEAR LIGHT WOULD NOT ILLUMINATE AFTER 2 CYCLES OF LANDING GEAR. AFTER GO AROUND AND VERIFICATION FROM TOWER WAS RECEIVED, RIGHT HAND GEAR LIGHT ILLUMINATED. NO OTHER INDICATIONS THAT GEAR WAS NOT DOWN ADN LOCKED EXISTED. ROTARY TEST REVIELD THAT THE BULB WAS NOT INOP. AS A PRECAUTION, EMERG GEAR EXT WAS ACCOMPLISHED AND NITROGEN BACK UP WAS ACTIVATED. REMOVED RT MAIN LANDING GEAR ACTUATOR AND INSTALLED REPAIRED MAIN LANDING GEAR ACTUATOR IN THE R/H POSITION.  PERFORMED GEAR OPERATIONAL CHECK. ALL CHECKS WERE GOOD.  ALL WORK DONE I.A.W. CESSNA 560 ULTRA AMM 32-31-04
